Communications in Mathematical Physics

Superspaces and supersymmetries

A. Jadczyk and K. Pilch

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 78, Number 3 (1980), 373-390.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908693

Mathematical Reviews number (MathSciNet)
MR0603500

Zentralblatt MATH identifier
0464.58006

Subjects
Primary: 58A05: Differentiable manifolds, foundations
Secondary: 83E99: None of the above, but in this section

Citation

Jadczyk, A.; Pilch, K. Superspaces and supersymmetries. Comm. Math. Phys. 78 (1980), no. 3, 373--390. https://projecteuclid.org/euclid.cmp/1103908693


Export citation